Vol. 13, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Conjecture $\mathcal{O}$ holds for some horospherical varieties of Picard rank 1

Lela Bones, Garrett Fowler, Lisa Schneider and Ryan M. Shifler

Vol. 13 (2020), No. 4, 551–558

Property 𝒪 for an arbitrary complex, Fano manifold X is a statement about the eigenvalues of the linear operator obtained from the quantum multiplication of the anticanonical class of X. Conjecture 𝒪 is a conjecture that property 𝒪 holds for any Fano variety. Pasquier classified the smooth nonhomogeneous horospherical varieties of Picard rank 1 into five classes. Conjecture 𝒪 has already been shown to hold for the odd symplectic Grassmannians, which is one of these classes. We will show that conjecture 𝒪 holds for two more classes and an example in a third class of Pasquier’s list. Perron–Frobenius theory reduces our proofs to be graph-theoretic in nature.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

quantum cohomology, horospherical, conjecture $\mathcal{O}$
Mathematical Subject Classification 2010
Primary: 14N35
Secondary: 14N15, 15B48
Received: 10 July 2018
Revised: 12 July 2019
Accepted: 25 July 2020
Published: 20 November 2020

Communicated by Kenneth S. Berenhaut
Lela Bones
Department of Mathematics
Salisbury University
Salisbury, MD
United States
Garrett Fowler
Department of Mathematics
Salisbury University
Salisbury, MD
United States
Lisa Schneider
Department of Mathematics
Salisbury University
Salisbury, MD
United States
Ryan M. Shifler
Department of Mathematics
Salisbury University
Salisbury, MD
United States